caprini risk assessment form Preview on Page 1

Caprini risk assessment tool printable 2026

Here's how it works

  • 01. Edit your caprini risk assessment form online

    Type text, add images, blackout confidential details, add comments, highlights and more.

  • 02. Sign it in a few clicks

    Draw your signature, type it, upload its image, or use your mobile device as a signature pad.

  • 03. Share your form with others

    Send it via email, link, or fax. You can also download it, export it or print it out.

How to use or fill out caprini risk assessment tool printable with our platform

Form edit decoration
9.5
Ease of Setup
DocHub User Ratings on G2
9.0
Ease of Use
DocHub User Ratings on G2
  1. Click ‘Get Form’ to open the caprini risk assessment tool in the editor.
  2. Begin by entering your name and today’s date at the top of the form. This personal information is essential for your doctor’s reference.
  3. Indicate your gender by selecting either 'Male' or 'Female'. This helps in assessing risk factors accurately.
  4. Review the statements listed under each category. For each applicable statement, check the box and enter the corresponding points in the space provided next to it.
  5. After checking all relevant statements, sum up your points to calculate your total DVT Risk Score. This score will help you understand your risk level.
  6. Once completed, share this form with your doctor for further evaluation and discussion about your DVT risk.

Start using our platform today to easily fill out and manage your caprini risk assessment tool for free!

be ready to get more

Complete this form in 5 minutes or less

Got questions?

We have answers to the most popular questions from our customers. If you can't find an answer to your question, please contact us.

Clinical Impact and Validation The Caprini Score has been validated internationally in over 5 million patients in more than 250 clinical trials. This tool helps identify individuals at risk for VTE, guiding timely, personalized prophylaxis that reduces VTE events and long-term complications.
A D-dimer test is used to check if you may have a blood clot. The test helps to find out if you need more tests to check for blood clotting disorders. A D-dimer test may also be used to monitor how well treatments for a blood clotting disorder like disseminated intravascular coagulation (DIC) are working.
Your final score puts you in one of these risk categories: lowest (0 points), low (1-2 points), moderate (3-4 points), high (5-8 points), or highest risk (9 points). The higher your score, the greater your chance of developing venous thromboembolism (VTE).
The Caprini Risk Score is a simple tool that helps doctors figure out if youre at risk of getting a dangerous blood clot, like a deep vein thrombosis (DVT) or pulmonary embolism (PE).
Caprini scoreRisk categoryRecommended duration of chemoprophylaxis 1-2 Low During hospitalization 3-4 Moderate During hospitalization 5-8 High 7-10 d total 9 Highest 30 d total1 more row

Security and compliance

At DocHub, your data security is our priority. We follow HIPAA, SOC2, GDPR, and other standards, so you can work on your documents with confidence.

People also ask

The Caprini Score is a validated risk assessment tool designed to estimate a patients likelihood of developing VTE. Originally developed in 1991 for surgical patients, the Caprini Score has since been updated multiple times, with the most recent comprehensive revision published in 2013.
Table 3. Diagnostic accuracyCaprini scorePadua score Specificity 92.1% 46.9% Positive predictive value 93.0% 7.0% Negative predictive value 95.5% 95.5% Accuracy 94.1% 47.9%2 more rows

Related links

risk assessment protocols: Topics by

Implementation of a validated and simplified PONV risk-assessment tool appeared to improve form completion rates and appropriate risk assessment; however, theRead more

Learn more
Risk assessment foR Venous thRomboembolism (Vte)

Review the patient-related factors shown against bleeding risk and tick each box that applies. (more than one box can be ticked). Any tick should promptRead more

Learn more
If you believe that this page should be taken down, please follow our DMCA take down process here